# SDR FDEA201704101127

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72261
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LOWER DOOR FRAME AND FITTING NR 5 LATCH SPOOL HAS A DEEP BLEND OUT.  REMOVED DAMAGE AND INSTALLED A REPAIR IAW SRM 53-50-00.
